Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



ID: 463679.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Extremal properties of the determinant of the Laplacian in the Bergman metric on the moduli space of genus two Riemann surfaces
Authors:Kokotov, A.; Klein, C.; Korotkin, D.
Date of Publication (YYYY-MM-DD):2009
Title of Journal:Mathematische Zeitschrift
Volume:261
Issue / Number:1
Start Page:73
End Page:108
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Zeidler
Identifiers:LOCALID:training43166
ISSN:0025-5874
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.